... forgot who i was and was the eviless person i ever seen in my life she has been evil all day and im very worried what should i do or do i just see what side affect happens tomorrow please help this is very scary
Hello tychelelove8. The reason/diagnosis for her taking the drug (schizophrenia, bi-polar, depression, etc ) was not included in your question. Hence not knowing this, I would be concerned in that her not acknowledging who you are. Please contact her doctor. My point of view is she is having a negative reaction to the Seroquel. Regards pledge
Call your doctor immediately! I went on Seroquel for major depression and ended up with a psychotic episode and in the hospital for 6 months to find a new med for my major depression. She is having a really bad reaction do not let her take anymore and call the pharmacist too tell them what is happening!
Good luck and take care.
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jan 2010 • 2 answers
Posted 2 Feb 2012 • 2 answers
Posted 1 Aug 2012 • 2 answers
Posted 29 Jan 2013 • 2 answers
Posted 18 Oct 2014 • 3 answers